# SDR 20001011AP006

- Difficulty date: May 9, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- System (JASC): 2900 · Hydraulic Power System
- Part: Line
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 1315 - DEN - BOTH HYDRAULIC PUMP LIGHTS CAME ON DURING CRUISE AND HYD PRESSURE DROPPED BELOW NORMAL RANGE, BUT DIDN''T GO TO 0 PSI.  CREW EXTENDED GEAR MANUALLY AND LANDED WITH NO FURTHER INCIDENT.  THE HYDRAULIC PRESSURE LINE BROKE JUST AFT OF THE FLARE UNDER THE FERRULE.  TWO CLAMPS WRE FOND TO BE MISSING FROM THE LINE.  THIS MAY HAVE ALLOWED THE LINE TO VIBRATE, CAUSING WORK HARDENING OR A STRESS FRACTURE.  LINE WAS LONG ENOUGH TO CUT OFF END, REFLARE AND REINSTALL.  LINE WAS PROPERLY CLAMPED.  HYDRAULIC FLUID WAS SERVICED, GROUND RUN AND LEAK CHECK WERE PERFORMED WITH NO FURTHER DEFECTS.  (M)
